Off Lyrica...mig worse

View previous topic View next topic Go down

Off Lyrica...mig worse

Post  alli on Sun Jun 27, 2010 12:16 pm

Well I am off Lyrica and I haven't had an edema episode in a bit over a week. My feet till hurt a lot so obviously all the effects aren't gone yet. I'm having migraines almost every day and IBS is a bit worse too. Joy joy.

My bosses bought a gym membership for me and I start with a personal trainer on Tues to work off this 40 freakin lbs I put on. I am hoping that as I can exercise more and get stronger that the migs and fibro will improve.

THe questionnaire they had me fill out was a bit daunting by the time I got done. What part of me doesn't hurt???? I told Nick that I'm a mess and to bring me along slowly so I don't do the usual and injure myself since I don't always listen to my body. I don't like what it has to say anyway! Razz

I hope this works.... I want my body back and a less painful one would be nice too!
Alli
avatar
alli

Posts : 844
Join date : 2009-12-04
Age : 56
Location : Walnut Creek CA

Back to top Go down

Re: Off Lyrica...mig worse

Post  tecky on Sun Jun 27, 2010 2:02 pm

Alli,

I'm sorry the migraines are back and the IBS is worse.

Good for you in having the courage and ambition to work with a personal trainer. I admire you for taking the opportunity presented to you. I know you'll do well and I hope it helps you feel better. You go girl!!!! flower
avatar
tecky

Posts : 825
Join date : 2009-12-03
Age : 56
Location : Montana, USA

Back to top Go down

Re: Off Lyrica...mig worse

Post  Paradox on Sun Jun 27, 2010 4:23 pm

A couple of thoughts...

Even though your boss can be insensitive at times, they really do love you don't they? I think it shows what we all know, you're a really cool Lady!

Kudos for taking that step when it so hard to move...

It has helped me cope with the constant pain knowing that Im taking steps to help myself.

I went off the Doxepin six weeks ago and have already lost nine pounds without really trying. Considering I just quit smoking two months ago I think that says a lot about what the doxepin was doing to my appetite!

Now excuse me while I eat my portabella and Gouda cheese burger...yes, Im in heaven. It's all mixed up in the burger and not just sitting on top. Yum!
avatar
Paradox

Posts : 1698
Join date : 2009-12-03
Location : Midwest

Back to top Go down

Re: Off Lyrica...mig worse

Post  AZgirl on Sun Jun 27, 2010 10:57 pm

Hope all goes well with the trainer. Go easy on yourself.
avatar
AZgirl

Posts : 277
Join date : 2009-12-04
Age : 47
Location : Arizona

Back to top Go down

Re: Off Lyrica...mig worse

Post  HeelerLady on Mon Jun 28, 2010 9:19 am

Well that's a good news/bad news sort of thing. I hope that after a while your body adjusts to not having that in your system and settles down.

Do take it easy at the gym. Last thing you need is to do something silly and make yourself hurt. Glad you have the opportunity to try to lose the extra weight though. Smile
avatar
HeelerLady

Posts : 1122
Join date : 2010-02-04
Age : 37
Location : Wisconsin

Back to top Go down

Re: Off Lyrica...mig worse

Post  Sponsored content


Sponsored content


Back to top Go down

View previous topic View next topic Back to top

- Similar topics

 
Permissions in this forum:
You cannot reply to topics in this forum